# SDR HEEA080638

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,441 hours
- Engine: Pwa PT6T3
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Drain Valve
- Part number: 6854255
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BURNER DRAIN VALVE WILL NOT CLOSE - CORROSION. REPAIRED.
